Forum Style

Replies

  • Hi Katie

    I am 9 months PT liver. At first I had major anxiety. I talked to my doctors & they said "well I don't think prograf would do that" I say wrong for sure. Not sure if it was a combination of mess or not? But I can tell you I had major anxiety! Could not sit still, sleep, think, remember, tremors etc. Never in my life was I ever like this before. The best news is it got much better for me in the last couple of months. Meds were cut some & maybe I'm dealing with it better. But definitely it is better. We all know it's not fun or all that easy. Just don't lose hope that it will get better. All the best to you.
    • It seems a lot of us have felt these symptoms post transplant. It sure would have helped my mind to know that this does occur and this does get better---helpful if we were informed before transplant-- something to mention to my team when we have our annual visit.
  • Anxiety is a major side effect of transplantation.
  • I'm 9 months out from my heart transplant. The combination of Prednisone and Tac made me anxious and gave me the shakes. Shortly after I was removed from Prednisone, my Tac dosage was reduced to 4mg 2x daily. No shakes or anxiousness. My Tac blood level bounces around a bit but all ok. Check with your doc on upcoming med changes. I'd get some exercise in also. Get out and walk that should relieve some anxiety. Just get out there, do stuff, have faith.
  • Tacrolimus affected me for about the first 5 months,I started at 7 pills twice a day now down to 4 2x a day. I'm 9 months in not feeling as anxious. Feel better!
  • Yes, for sure!  I had a lot of anxiety during the first year, from both the Tacro and the prednisone.

    • Thanks for sharing. Did you notice a change after one year? (Hoping so, thiking positive) Jane
      • Jane - yes, a big difference after one year - after they lowered my Tacro and prednisone dosages.  The anxiety felt so real, it was so extreme. 

  • When you receive your tacrolimus, you should also receive a descriptive sheet that describes the drug in detail.  Included on the sheet, along with the "do's and don't's", foods to avoid, etc., is a list of potential side effects.  Shakieness and dizziness are prominent on the list.  Annoying, but unavoidable.

    • Hi Raley, I am Post transplant 17 months and have been on Tacrolimus since the beginning. The sheet(s) I received from the Pharmacy on the side effects of Tacro did not list "do's and don't's" or foods to avoid. It was a very basic/genetic list, much like the transplant manual I received after my surgery. If you know of any websites I can find more detailed information, please let me know. Thanks!
This reply was deleted.

Transplant Stories

Members Stories

Transplant News

   

                      Transplant News

Twitter

COTA

Purolator Air Filters

Thank You

Each month, it costs $60.00 to operate TransplantFriends.com We greatly appreciate your support.

Facebook & instagram

Planetary Biosciences for Cystic Fibrosis

Looking for My Kidney Hero

My dear Friend Susy - a double lung transplant survivor is in need of a Kidney Angel (O positive blood type).  If you can be Susy's Hero- contact her at susygar@aol.com Thank You So Much!

Latest Activity

Steve Pearson replied to Steve Pearson's discussion Transition from Prograf to Sirolimus
4 hours ago
Russell Rogers replied to Russell Rogers's discussion Thanks for the add.
6 hours ago
Lisa replied to Yvonne's discussion Just Wondering?
7 hours ago
Rushi replied to Russell Rogers's discussion Thanks for the add.
7 hours ago
Bobbiejo replied to Kidneyboy's discussion Thanksgiving!
9 hours ago
Rushi replied to Kidneyboy's discussion Thanksgiving!
10 hours ago
Russell Rogers posted a discussion
11 hours ago
Thanks for the add. via Kidney-Pancreas - Forum Style - TransplantFriends.com
11 hours ago
More…

Lung Transplant Foundation

Contact Us